# SDR ABXA9701472

- Difficulty date: September 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- Engine: Pwa JT3D3B
- System (JASC): 7933 · Engine Oil Temperature
- Part: Temp Probe
- Part number: 56B3D
- Condition: Stripped
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN OF NR 2 ENGINE DUE TO LOW OIL PRESSURE.  FOUND OIL TEMP PROBE BACKED OUT OF OIL FILTER HOUSING.  THREADS WERE STRIPPED.
